# SDR A6WA200440100

- Difficulty date: July 12, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bushing
- Condition: Migrated
- Location: Mlg Trunnion
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT MLG AFT TRUNNION BUSHING IS MIGRATED .003 INCH.  PERFORMED A MAJOR REPAIR BY REMOVING MIGRATED BUSHING AND INSTALLING 1ST OVERSIZE BUSHING P/N 601R5721003-21 IAW BOMBARDIER REO 601R-57-21-003 REV B.  (M)
